# SDR MASA2012042334711

- Difficulty date: April 22, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 16,619 hours, 13,918 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: False Indication
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT AFT EMERGENCY EXIT DOOR NOT SECURE.  ADDRESSED PROX SENSOR RIGHT AFT EMERGENCY DOOR. NO FURTHER DEFECTS NOTED
